# SDR SIMA20210629004

- Difficulty date: June 29, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SSI) RH OMEAGA BEAM IS CORRODED AT NUTPLATES HOLE JUST AFT OF FRAME 18. -C/A-REPAIRED IAW ERS-EM-53MR-4362.
